MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD SAFETY-LOK; SAFETYGLIDE NEEDLES

BECTON DICKINSON MEDICAL SYSTEMS BD SAFETY-LOK; SAFETYGLIDE NEEDLES
Catalog Number 305902
Medical Device Problem Code Separation Problem (4043)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the investigation and with no sample analysis the symptom reported by the customer could not be confirmed.We will continue monitoring the complaint trend for the product and symptom.With no actual sample analysis, a probable root cause could not be offered.
 
Event or Problem Description
Material: 305902.Batch#: 3312251.It was reported by the customer that administering flu vaccine to patient.After pushing plunger down and pulled back, the needle was disconnected from plunger and in patient¿s leg.Medical assistant (ma) pulled needle out of leg using a gloved hand.Verbatim: rcc received a complaint via email.Email(s) attached.Administering flu vaccine to patient.After pushing plunger down and pulled back, the needle was disconnected from plunger and in patient¿s leg.Medical assistant (ma) pulled needle out of leg using a gloved hand.Model# 305902; lot# 3312251.Customer response: can you share any physical sample or photo if available for investigation? not available: discarded.Any adverse event or serious injury reported to patient or healthcare professional? if yes, please provide the details.None.Could you please confirm is there any leak.Unknown.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
Material: 305902, batch#: 3312251.It was reported that the bd safety-lok needle pulled out of the hub.The following information was provided by the initial reporter: "administering flu vaccine to patient.After pushing plunger down and pulled back, the needle was disconnected from plunger and in patient¿s leg.Medical assistant (ma) pulled needle out of leg using a gloved hand.".Model# 305902.Lot# 3312251.

Brand Name
BD SAFETY-LOK
Common Device Name
SAFETYGLIDE NEEDLES
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key19554780
Report Number1213809-2024-00380
Device Sequence Number12464060
Product Code FMI
UDI-Device Identifier30382903059028
UDI-Public(01)30382903059028
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K951254
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305902
Device Lot Number3312251
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2024
Supplement Date Received by Manufacturer06/20/2024
Initial Report FDA Received Date06/17/2024
Supplement Report FDA Received Date06/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown